# SDR DALA2022082605759

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767
- Aircraft serial: 29701
- Aircraft time: 83,366 hours, 16,346 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601, CORRECTIVE ACTION: SLIDE LIGHHT RESEATED OK FOR SERVICE (2378926)
